# SDR 9904919139

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 3242 · Brake
- Part: Brakes
- Condition: Contaminated
- Location: Nr 4
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOWER REPORTED SMOKE FROM RIGHT MAIN GEAR AREA ON LANDING. EMERGENCY EQUIPMENT WAS CALLED AS A PRECAUTION. MAINTENANCE INSPECTED NR 4 BRAKE AND FOUND WETNESS ON TWO PUCKS.  CLEANED AND NO LEAKAGE WAS FOUND.
